Article: Studies on the North American geometrid moths of the genus Pero
Add this to your Mendeley library Report an error

Title

Studies on the North American geometrid moths of the genus Pero

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum.

Volume

38

Series / Issue

Issue: 1753

Pages

359--377

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.38-1753.359

Title

Studies on the North American geometrid moths of the genus Pero

By

Grossbeck, John A (John Arthur) 1883-1914

Genre

Article

Date of Publication

1910

Original Publication

Proceedings of the United States National Museum.

Volume

38

Series / Issue

Issue: 1753

Pages

359--377

Contributed by

BioStor

DOI

https://doi.org/10.5479/si.00963801.38-1753.359

Language

English

Published by

Washington :Smithsonian Institution Press, [etc.]

Identifiers

BioStor: 79220
ISSN: 0096-3801

Rights Status

NOT_IN_COPYRIGHT

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Studies on the North American geometrid moths of the genus Pero</title>
</titleInfo>
<name>
<namePart>Grossbeck, John A</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">38</note>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington :</placeTerm>
</place>
<publisher>Smithsonian Institution Press, [etc.]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>38</number>
</detail>
<extent unit="pages">
<start>359</start>
<end>377</end>
</extent>
<date>1910</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/36093</identifier>
<identifier type="doi">10.5479/si.00963801.38-1753.359</identifier>
<accessCondition type="useAndReproduction">NOT_IN_COPYRIGHT</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart36093,
title = {Studies on the North American geometrid moths of the genus Pero},
journal = {Proceedings of the United States National Museum.},
volume = {38},
copyright = {NOT_IN_COPYRIGHT},
url = {https://www.biodiversitylibrary.org/part/36093},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Grossbeck, John A (John Arthur)},
year = {1910},
pages = {359--377},
}

Download RIS citation

TY - JOUR
TI - Studies on the North American geometrid moths of the genus Pero
T2 - Proceedings of the United States National Museum.
VL - 38
IS - 1753
UR - https://www.biodiversitylibrary.org/part/36093
PB - Smithsonian Institution Press, [etc.]
CY - Washington :
PY - 1910
SP - 359
EP - 377
DO - 10.5479/si.00963801.38-1753.359
SN - 0096-3801
AU - Grossbeck, John A (John Arthur)
ER -